DEPUY MITEK LLC US MILAGRO ADVANCE SCREW, 7X30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Back to Search Results |
| Catalog Number |
231831 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/07/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate evaluation statement: the complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any kind for this lot released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
Event or Problem Description
It was reported by the sales rep that during a btb anterior cruciate ligament (acl) surgical procedure, it was observed that milagro advance screw, 7x30mm broke when being inserted into the femur.The sales rep stated that the surgeon used a 10mm tunnel and that the screw cracked horizontally near mid-body but closer to the nose.The surgeon was able to remove the broken pieces and completed the procedure using the milagro advance screw, 7 x 23mm, in the same bone hole.The sales rep confirmed there was a five minute delay in the surgical procedure.The sales rep reported that the surgeon did not re prep the bone hole and that the bone quality was normal.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.